# SDR ABXA20140930324

- Difficulty date: September 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: 313T3380245
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE ACCESS PANEL 447BR NR 2 STRUT AFT VERTICAL ROW OF FASTENERS FOR ARROWHEAD PANEL STRUCTURE IS CRACKED.  R & R DOUBLER LAW SRM 51-40-02 PER 7.  CRACKED 3 INCHES, PN  313T3380-245, PART NAME STRAP, SN N/A, EXACT NACELLE STATION 400, EXACT STRINGER & WS FROM WS 344.  ACFT WAS GNDED.
